# SDR 2016FA0000174

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: General aviation
- Aircraft: N6968A
- Make and model: Snias AS350B3
- Aircraft serial: 7530
- Aircraft time: 1,294 hours, 1,711 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 55103G
- Condition: Out Of Position
- Location: Fuel Sys
- Part time: 1,294 hours, 1,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL SHUTOFF VALVE WAS CLOCKED IN A WAY THAT PREVENTED THE VALVE FROM FULLY CLOSING DUE TO INTERFERENCE WITH THE MGB AFT LEFT SUSPENSION BAR.  IAW THE AMM, CHAPTER 28-21-00, 4-2 VALVE INSTALLATION, THERE IS A NOTE ABOUT THE CLEARANCE WITH THE SUSPENSION BAR.  ACFT HAS THE FUEL SHUTOFF VALVE FUNCTIONAL TEST COMPLETED DURING A 600-FH/24-MONTH INSPECTION, REF MSM CHAPTER 05-22-00; AND AMM 28-21-00, 5-2, BUT AN INSPECTION OF THE CLEARANCE IS NOT SPECIFICALLY ADDRESSED DURING THIS CHECK, NOR DURING ANY OTHER CHECK AT THAT INSPECTION PERIOD.  THIS CLEARANCE ISSUE IS AN AREA OF CONCERN DUE TO THE FACT THAT THIS COULD PREVENT THE FUEL SUPPLY FROM BEING SHUTOFF TO THE ENGINE DURING AN EMERGENCY.  TO HELP ELIMINATE THIS OCCURRENCE, AN IMMEDIATE INITIAL CHECK OF THE VALVE IS WARRANTED, AND RECURRING CHECKS AT THE 600-FH/24-MONTH INSPECTION INTERVAL SHOULD INCLUDE CHECKING THE VALVE FOR CLEARANCE WITH THE SUSPENSION BAR.
